# SDR SWIA202161426

- Difficulty date: July 14, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO LOWER DOOR SILL BETWEEN FS1000 - FS1047REMOVED AND REPLACED AFT CARGO LOWER DOOR SILL BETWEEN FS1000 - FS1047 REF DWG NO. MM670-35085 REV L, CRJ700 SRM51-42-06-001-001-A01 REV 38 JUL 25/2020, SRM51-42-21-001-001-A01 REV 38 JUL 25/2020, SRM51-42-13-001-001-A01 REV 38 JUL 25/2020.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH MXTRANS#23121518 JOB 71006084 OP 166. COMPLIED WITH 51-900-1002-SKY
